VOL. 167 · NO. 10 | 15 July 2018
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 167 (10), (15 July 2018)
No abstract available
Articles
Shenghao Sun
Duke Math. J. 167 (10), 1803-1823, (15 July 2018) DOI: 10.1215/00127094-2017-0059
KEYWORDS: ℓ-adic cohomology, perverse sheaves, Decomposition theorem, independence of ℓ, 14F20, 14F05
Luis A. Caffarelli, Henrik Shahgholian, Karen Yeressian
Duke Math. J. 167 (10), 1825-1882, (15 July 2018) DOI: 10.1215/00127094-2018-0007
KEYWORDS: minimization, Bernoulli-type free boundary, free boundary, system, regularity, 35R35, 35J60
Pierre Albin, Frédéric Rochon, David Sher
Duke Math. J. 167 (10), 1883-1950, (15 July 2018) DOI: 10.1215/00127094-2018-0009
KEYWORDS: analytic torsion, Reidemeister torsion, locally symmetric spaces, hyperbolic cusps, analytic surgery, determinant of the Laplacian, 58J52, 58J50, 58J35, 55N25, 55N33
Ananth N. Shankar
Duke Math. J. 167 (10), 1951-1980, (15 July 2018) DOI: 10.1215/00127094-2018-0008
KEYWORDS: Grothendieck–Katz p-curvature conjecture, 11G30, 14G22, 14D06
Backmatter
Duke Math. J. 167 (10), (15 July 2018)
No abstract available
Back to Top